# SDR IPXA2022041681205

- Difficulty date: April 5, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 104,278 hours, 20,341 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Part number: ANB720312
- Condition: Cracked
- Location: L/H Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:3CL/H MLG WHEEL WELL HAS A STIFFENER THAT IS CRACK AT AFT O/B WEB.REMOVED, FAB, AND REPLACED THE CRACK STIFFENER IAW DWG ANB7203, MD11 SRM 51-31-01 AND 51-35-01. (MINOR)
